# SDR U5OA201812281157

- Difficulty date: December 25, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N960D
- Make and model: Gulstm GIV
- Aircraft serial: 1157
- Aircraft time: 9,362 hours, 4,022 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10274642
- Part serial: 19876
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURIZATION ON CLIMB OUT ABOVE 12,000 FEET IN AUTO OR MANUAL MODE.
